# SDR SWAA2019030830469

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 24,469 hours, 10,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 411A2119
- Condition: Cracked
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER PAN ASSEMBLY CRACKED.  R&R PAN ASSEMBLY PER AMM.
